# SDR DL76G010971

- Difficulty date: June 11, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 43,120 hours, 11,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T27409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1809 BULKHEAD PER BAC SB 767-53-0078 AND AD 2001-09-13 REVEALED A CRACK IN THE LT OUTER CHORD.   THE CRACKED SECTION OF CHORD WAS CUT OFF AND A NEW SECTION  SPLICE IN PER THE REQUIREMENTS OF THE S/B AND PER ER/A 381053-14AD.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 767-53-0078](https://openairdocs.org/service-documents/boeing/sb-767-53-0078.md). Cited as "SB 767-53-0078"
